# SDR 9620899956

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS AT ROWS 8, 9 AND 10 FLICKERED DURING FLIGHT.  FOUND CONNECTOR UNDER SEAT 8D NOT MAKING GOOD CONTACT.  RESEATED CONNECTOR, OPERATIONAL CHECK NORMAL.
